# SDR USAA2009022390417

- Difficulty date: February 10, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180
- Part serial: 321
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - CRACK ON NR 6 SLAT LOWER SKIN STA 255.  REPAIRED NR 6 SLAT LOWER SKIN STA 255 IAW B737 SRM 57-43-01.
